# SDR UALA2009103003386

- Difficulty date: October 28, 2009
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 56,413 hours, 20,759 cycles
- Engine: Pwa PW2037
- Engine time: 52,317 hours, 18,826 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, R
- Precautionary procedure: O

## Discrepancy

LOUD COMPRESSOR STALL RT ENGINE JUST AFTER LIFT-FIREBALL REPORTED BY PASSENGERS, LOOKS OK NOW.  *S/D*  DEFINITE YAW WITH COMPRESSOR STALL-JUST ONE NOISE-THEN ENG CLEARED ITSELF.  PERFORMED FIM TASK'S.  NO EPCS MSG'S AND BOROSCOPE OF AP2 AND AP8 PORTS REVEALED NO LIMITING DEFECTS.  NO EGT EXCEEDENCE.  LEAK CHECKS OK.  FOUND EVIDENCE OF BIRD STRIKE AT MID SPAN SHROUD, NO EVIDENCE OF BIRD INGESTION THROUGH GAS PATH.  ENGINE NEEDS ACCELERATION CHECK FROM MIN IDLE TO 80 PERCENT WITH 10-15 SEC FULL LEVER TRAVERSE.  ACCMP'D ACCEL RUN.  ENGINE OKAY FOR SERVICE.
